# SDR MWEA00743

- Difficulty date: August 15, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101643
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND LOWER END OF RIGHT AND LEFT KEEL WEB HAS LIGHT TO MODERATE CORROSION FROM STATION 691 TO STATION 699.  FABRICATED AND INSTALLED KEEL WEB REPAIR.  (M)
